Title: Constant angle surfaces in the Heisenberg group
Authors: Munteanu, Marian Ioan *
Fastenakels, Johan *
Van der Veken, Joeri * # ×
Issue Date: 2011
Publisher: Springer
Series Title: Acta Mathematica Sinica vol:27 issue:4 pages:747-756
ISSN: 1439-8516
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science